# SDR 2008UALA03918

- Difficulty date: July 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 71,068 hours, 8,047 cycles
- Engine: Pwa PW4056
- System (JASC): 2840 · Fuel Indicating System
- Part: Harness
- Condition: Failed
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE.  FLIGHT DIVERTED.  REPLACED LO-Z HARNESS IN NR 3 MAIN.
